MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH ENZYMATIC CREATININE_2 (ECRE_2); ENZYMATIC CREATININE_2 ASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH ENZYMATIC CREATININE_2 (ECRE_2); ENZYMATIC CREATININE_2 ASSAY
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer observed a falsely depressed enzymatic creatinine_2 (ecre_2) result on a female patient sample on an atellica ch 930 analyzer.The discordant result was reported to the physician(s), who questioned the result.The sample was repeated on alternate atellica ch 930 analyzers.The repeat results were higher than the discordant result.The repeat results were considered as the correct results by the physician(s).Calibration and quality controls (qc) were within the range for ecre_2.The interpretation of results section of the atellica ch ecre_2 instructions for use (ifu) states: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings.".Siemens healthcare diagnostics is investigating.
 
Event or Problem Description
The customer observed a falsely depressed enzymatic creatinine_2 (ecre_2) result on a female patient sample on an atellica ch 930 analyzer.The discordant result was reported to the physician(s), who questioned the result.The sample was repeated on alternate atellica ch 930 analyzers.The repeat results were higher than the discordant result.The repeat results were considered as the correct results by the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely depressed ecre_2 result.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2023-00105 on apr 19, 2023.Additional information may 04, 2023: the customer observed a falsely depressed enzymatic creatinine_2 (ecre_2) result on a female patient sample on an atellica ch 930 analyzer, lot 120236.The discordant result was reported to the physician(s), who questioned the result.The sample was repeated on alternate atellica ch 930 analyzers.The repeat results were higher than the discordant result.The repeat results were considered as the correct results by the physician(s).Siemens was unable to query atellica cm00764 data for sample id (b)(6).The customer reported discordant (low) atellica ch ecre_2 result.Units: mg/dl.Subsequent repeat testing occurred on alternate instruments (cm00329 and cm00767).Errors associated with discordant result: unknown sample id: (b)(6).Initial result: 0.24 mg/dl.Alternate results: 0.84, 0.83 mg/dl.Siemens was unable to determine if indication of reagent delivery, or evidence of foaming issue occurred without photometer or result monitor data.(b)(6) 2023 - contacts for dilution arm cables and electric connectors were cleaned.(b)(6) 2023 - replaced reagent 1 (r1) probe, reset placement of cuvette segment, corrected routing of tubing to dilution and sample mixer washing stations.Process errors posted on 3/12, 3/14, 3/16, 3/22, 3/23, 3/24, 3/25.Dilution arm : dilution arm : bleach not detected, dilution arm : pressure transducer : sample abnormal aspiration, dilution arm : pressure transducer : sample clog detected, dilution arm : pressure transducer : sample not aspirated, dilution arm : arm : sample not detected, siemens provided troubleshooting recommendations to the customer if the issue reoccurs.The initial issue was reported as discordant (low) atellica enzymatic creatinine_2 (ecre_2) result.Siemens cannot definitively determine the cause of this discrepant result.Contributing factors such as sample integrity, preanalytical variables cannot be ruled out.Quality control was in range and no issues were noted with other patient samples indicating that the instrument and reagents were performing acceptably.Repeat of the same samples yielded expected results.Based on the results of the investigation, return of the patient sample is not warranted.A potential product issue has not been identified.Customer instrument is fully functional in section h6, the investigation finding, and investigation conclusion codes were updated.

Brand Name
ATELLICA CH ENZYMATIC CREATININE_2 (ECRE_2)
Common Device Name
ENZYMATIC CREATININE_2 ASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
FUJIFILM WAKO PURE CHEMICAL CORPORATION
registration # 3003522182
1-2, doshomachi 3-chome
chuo-ku, osaka 540-8 605
JA   540-8605
Manufacturer Contact
louise mclaughlin
333 coney street
east walpole, MA 02032
7818564812
MDR Report Key16769960
Report Number1219913-2023-00105
Device Sequence Number3139252
Product Code JFY
UDI-Device Identifier00630414595795
UDI-Public00630414595795
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K070727
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2023
Device Model NumberN/A
Device Catalogue Number11097533
Device Lot Number120236
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2023
Supplement Date Received by Manufacturer05/04/2023
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age38 YR
Patient SexFemale